So I've been on Lexapro for about 5 years now at 10mg. Recently I've had depression flare ups and switched to Effexor. I weened off Lexapro for a week with NO SIDE AFFECTS. Effexor wasn't working either so we switched back to a higher dose of Lexapro, cause it worked for years. Again, no side effects. Recently my doctor put me on Wellbutrin, and I started it 4 days ago. I only weened off Lexapro for about 4 days. Yesterday, I started having horrible headaches and nausea, and had to see my doc. I had an MRI last month for other issues, and that was clear, so my doc doesn't think it's anything wrong with that. She thinks it's Lexapro withdrawal side effects, but I didn't have issues with withdrawal symptoms before when switching to Effexor. Maybe since Wellbutrin is a whole different category of medicine (not an ssri) it is harder to switch. I also weened off Lexapro longer before Effexor.

Any help is appreciated